A Lebesgue decomposition for vector measures

Schmidt, Klaus D.

Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Methods of Operations Research
Volume: 58
Page range: 581-582
Place of publication: Frankfurt a. M.
Publishing house: Hain
ISSN: 0173-752x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item